Ziegler spectra of serial rings

Lorna Gregory, Gena Puninski

Research output: Contribution to journalArticlepeer-review


In this paper we prove that the Ziegler spectra of all serial rings are sober. We then use this proof to give a general framework for computing and understanding the T0-quotients of Ziegler spectra of uniserial rings. Finally, we illustrate this technique by computing the T0-quotients of Ziegler spectra of all rank one uniserial domains.

Original languageEnglish
Pages (from-to)415-459
Number of pages45
JournalIsrael Journal of Mathematics
Issue number1
Publication statusPublished - 1 Jan 2019

Cite this